# SDR CALA2014082592018

- Difficulty date: August 21, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 50,908 hours, 13,713 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT AFT OF RT AFT CARGO DOOR, FWD OF LIGHT.  DAMAGED AREA CUT OUT BETWEEN BS 1351 & 1373, STRINGER 28R TO 29R.  FABRICATED A REPAIR DOUBLER & TRIPLER, INSTALLED IAW REO G15668 REV B & ECRA 5361-01030.  THE SKIN REPAIR RECEIVED FIRST STAGE APPROVAL.  A NEW FAA 8100-9 REQUIRED BY 21NOV14.
